Best approximation of certain classes of smooth functions on the real axis by splines of a higher order
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 100-109
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a10,
author = {Sun Yong-sheng and Li Chun},
title = {Best approximation of certain classes of smooth functions on the real axis by splines of a~higher order},
journal = {Matemati\v{c}eskie zametki},
pages = {100--109},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a10/}
}
TY - JOUR AU - Sun Yong-sheng AU - Li Chun TI - Best approximation of certain classes of smooth functions on the real axis by splines of a higher order JO - Matematičeskie zametki PY - 1990 SP - 100 EP - 109 VL - 48 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a10/ LA - ru ID - MZM_1990_48_4_a10 ER -
Sun Yong-sheng; Li Chun. Best approximation of certain classes of smooth functions on the real axis by splines of a higher order. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 100-109. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a10/